# SDR SIMA20210614002

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 48,902 hours, 44,401 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MECH / BRAKE DEGRADE , EMERGENCY DECLARED- BRAKE DEGRADED ON GEAR EXTENSION.  C/W FIM TASK 32-41-00 FOUND TO BE A TRANSATORY CONDITION ON BRAKE SYSTEM , NO CMC FAULT FOUND A/C OK FOR SERVICE
